# SDR DALA2025090906648

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 52,691 hours, 27,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUT OUT UPPER SECTION BETWEEN FR58 AND FR59 INTERCOSTAL FLANGE WITH CORROSION.   REPLACED INTERCOSTAL IAW A319 SRM 51-72-11-911 -001. (1188751).
